This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
So a long time ago I had a flare up of genital psoriasis and the doctor prescribed me Desonide for 2 times a day for a week. This worked great and only had a few little spots. I know have 2 larger spots where I usually get it and was going to get some of the desonide again except now I have HSV-2 which I hear topical steroids can cause the virus to re activate. I am taking Valtrex 1gm daily as a suppressant so not sure if this would help or not. Will desonide cause an outbreak while on Valtrex? Is there another treatment for psoriasis without steroids? Should I increase valtrex if I put the desonide on the spots?
As a side note I know these spots are psoriasis and not a HSV outbreak from prior occurrences. Thanks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.